Advertisement -- Learn more about ads on this site.


    JANEMAR2   45,152
SparkPoints
40,000-49,999 SparkPoints
 
 
Follow Up to Aches and Pains

Tuesday, February 12, 2013

I had my doctor's appointment today. I told him about my pain in my shoulders, but if I was more honest it was general muscle pains and weakness. I just ached much more than usual and much more than I should the day following a workout. Since, I am not new to working out I am very familiar with how much I should ache. He is testing my theory of low Vitamin D, but what he really suspects is that it is a side effect of my cholesterol medication. I have been taking this medication for about 2 years with no problems, but the symptoms I describe are a known side effect. So I am going to go off that medication for 2 weeks and then start up a different medication.

I hope the answer is this easy.
SHARE
  Member Comments About This Blog Post:

DIANN111 2/14/2013 12:20PM

    I hope that solves it for you. I can't take cholesterol medication for that very reason. Good luck!


Report Inappropriate Comment
LOPEYP 2/12/2013 9:42PM

    Hope you suspicions are right. Take care!

Report Inappropriate Comment
POOKASLUAGH 2/12/2013 9:07PM

    Whoa, that's interesting! I'm glad he listened to you, and i hope you find out quickly if that's really what's causing it.

Report Inappropriate Comment
HOLLYM48 2/12/2013 8:02PM

    emoticon emoticon

Report Inappropriate Comment
HISOWN1 2/12/2013 7:06PM

    hope that works for you!! Sending a prayer your way as well


Report Inappropriate Comment
BELLYFATPLUS 2/12/2013 5:15PM

    I'm hoping that it just the sideeffects of the drug and that everything will work out.
I take aa lot of medications for multiple problems and have problems with them interacting with one another. Hopefully your muscle aches will subside. Have you tried warm heating pads where your sore? Hope it helps.
BFP emoticon

Report Inappropriate Comment
MAMISHELI53 2/12/2013 4:58PM

    Praying you get to the root of the problem.
And perhaps as you eat more healthily your cholesterol will improve with even less medication. emoticon I am hoping that by losing some of this weight and watching my sodium I may eventually be able to get off the BP med. I've been eating a lot more veggies and foods with the GOOD cholesterol. I am looking forward to the next time I have bloodwork done to see how it turns out.
Blessings on your journey to a healthy lifestyle!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by JANEMAR2